# SDR UPS05845476

- Difficulty date: September 9, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,891 hours, 45,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Condition: Corroded
- Location: Fs 21.92-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REMOVE AND REPLACE LOWER FWD SKIN STA -21.92 TO STA 70 L31L- L31R.  REMOVED AND REPLACED LWR FWD SKIN STA -21.92 TO STA 70 L31L-L31R IAW EO DC8-5330-8942-D.
